# SDR 99ZZZM530

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD RIB NR 1 NUTPLATE AREA CRACKED.  REPAIRED ABOVE DAMAGE TO INBOARD NR 1 PYLON NUTPLATE MOUNT STRIP FOR PANEL 451AT PER RIL HC546H9017, SEE WO BX5024 FOR REPAIR PIECE HEAT TREAT AND PLATING.  (M)
